# SDR SIMA20130517009

- Difficulty date: May 17, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 34,480 hours, 31,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE GALLEY DIAMOND GUSSET CORRODED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE GALLEY DIAMOND GUSSET BEAM IAW SRM 51-40-02. THE ACFT WAS RETURNED TO SERVICE.
